# SDR PNSA2017040101

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- System (JASC): 6122 · Propeller Governor
- Part: Switch
- Condition: Dirty
- Location: P3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO COARSEN LIGHT ON CWP ILLUMINATED DURING THE TAKE OFF ROLL.  FOUND P3 SWITCHES DIRTY. CLEANED THE SWITCHES AND OPS CHECKED GOOD.
